Toggle Main Menu Toggle Search

ePrints

Mixtures of power series distributions: identifiability via uniqueness in problems of moments

Lookup NU author(s): Dr Jordan Stoyanov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stoyanov J, Lin GD

Publication type: Article

Journal: Annals of the Institute of Statistical Mathematics

Year: 2011

Volume: 63

Issue: 2

Pages: 291-303

ISSN (print): 0020-3157

ISSN (electronic): 1572-9052

Publisher: Springer

URL: http://dx.doi.org/10.1007/s10463-009-0221-9

DOI: 10.1007/s10463-009-0221-9


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share